Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 14 found articles
 
 
  A random walk with a branching system in random environments
 
 
Title: A random walk with a branching system in random environments
Author: Li, Ying-qiu
Li, Xu
Liu, Quan-sheng
Appeared in: Science in China. Series A, Mathematics, physics, astronomy
Paging: Volume 50 (2007) nr. 5 pages 698-704
Year: 2007
Contents:
Publisher: Science in China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands